# SDR MWEA010103

- Difficulty date: January 22, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 63,845 hours, 37,883 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779224
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE CABIN RIGHT LAV HAD CRACKED LONGERON STATION 965, LONGERON 17 RIGHT.  REMOVED DAMAGED LONGERON, SPLICED AND INSTALLED.
